# SDR IPXA10562854

- Difficulty date: September 6, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: HFAB5300011
- Condition: Damaged
- Location: Bs 299-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MECHANICAL DAMAGE TO FLOOR SUPPORT BETWEEN BS 299-310 RBL 13 WL 208.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT CHANNEL IAW SRM 51-40-02, SRM 51-20-01 AND DWG NR141N3140.
